Korean J. Math. Vol. 32 No. 1 (2024) pp.59-72
DOI: https://doi.org/10.11568/kjm.2024.32.1.59

Applications of fixed point theory in Hilbert spaces

Main Article Content

Kiran Dewangan


In the presented paper, the first section contains strong convergence and demiclosedness property of a sequence generated by Karakaya et al. iteration scheme in a Hilbert space for quasi-nonexpansive mappings and also the comparison between the iteration scheme given by Karakaya et al. with well-known iteration schemes for the convergence rate. The second section contains some applications of the fixed point theory in solution of different mathematical problems.

Article Details


[1] H. A. Abbas, A. A., Mebawondu and O. T. Mewomo, Some results for a new three-step iteration scheme in Banach space, Bull. Transilvania Uni., Brasov 11 (2) (2018), 1–18. Google Scholar

[2] H. A. Abass, A. A. Mebawondu, O. K. Narain and J. K. Kim, Outer approximation method for zeros of sum of monotone operators and fixed point problems in Banach spaces, Nonlnear Funct. Anal. Appl. 26 (3) (2021), 451–474. https://doi.org/10.22771/nfaa.2021.26.03.02 Google Scholar

[3] R. P. Agrawal, D. O’Regan and D. R. Sahu, Iterative constructions of fixed points of nearly asymptotically nonexpansive mappings, J. Convex Anal. 8, (2007), 61–79. Google Scholar

[4] F. Akutsah, O. K. Narain and J. K. Kim, Improved generalized M-iteration for quasi-nonexpansive multi-valued mappings with application in real Hilbert spaces, Nonlinear Funct. Anal. Appl. 27 (1) (2022), 59–82. http://dx.doi.org/10.22771/nfaa.2022.27.01.04 Google Scholar

[5] S. Banach, Sur les operations dans ensembles abstraits et leur application aux equations integrales, Fundamenta Mathematicae 3 (1922), 133–181. https://doi.org/10.4064/FM-3-1-133-181 Google Scholar

[6] F. E. Browder, Nonexpansive nonlinear operators in Banach space, Proc. Nat. Sci., USA 54 (1965), 1041–1044. https://doi.org/10.1073/pnas.54.4.1041 Google Scholar

[7] F. E. Browder and W. V. Petryshyn, Construction of fixed points of nonlinear mappings in Hilbert space, J. Math. Anal. Appl. 20 (2) (1967), 197–228. https://doi.org/10.1016/0022-247X(67)90085-6 Google Scholar

[8] C. Byrne, A unified treatment of some iterative algorithms in signal processing and image reconstruction, Inverse Problems 20 (1) (2004), 103–120. https://doi.org/10.1088/0266-5611/20/1/006 Google Scholar

[9] J. B. Diaz and F.T. Metcalf, On the structure of the set of subsequential limit points of successive approximations, Bull. Amer. Math. Soc. 73 (1967), 516–519. https://doi.org/10.1006/jmaa.1998.5944 Google Scholar

[10] W. G. Dotson and H. F. Senter, Approximating fixed points of nonexpansive mappings, Proc. Amer. Math. Soc. 44 (1974), 375–380. Google Scholar

[11] M. K. Ghose and L. Debnath, Approximation of the fixed points of quasi-nonexpansive mappings in a uniformly convex Banach space, Appl. Math. Lett. 5 (3) (1992), 47–50. https://doi.org/10.1016/0893-9659(92)90037-A Google Scholar

[12] S. Ishikawa, Fixed points by a new iteration method, Proc. Amer. Math. Soc. 44 (1974), 147–150. https://doi.org/10.1090/S0002-9939-1974-0336469-5 Google Scholar

[13] S. Itoh and W. Takahashi, The common fixed point theory of single valued mappings and multi-valued mappings, Pac. J. Math. 79 (1978), 493–508. https://doi.org/10.2140/PJM.1978.79.493 Google Scholar

[14] X. Jin and M. Tian, Strong convergent result for quasi-nonexpansive mappings in Hilbert spaces, Fixed Point Theory and Appl. 88 (2011), 1–8. https://doi.org/10.1186/1687-1812-2011-88 Google Scholar

[15] K. S. Kim, Convergence theorems of mixed type implicit iteration for nonlinear mappings in convex metric spaces, Nonlinear Funct. Anal. Appl. 27 (4), (2022), 903–920. https://doi.org/10.22771/nfaa.2022.27.04.16 Google Scholar

[16] V. Karakaya, V. Atalan and K. Dogan, Some fixed point result for a new three-step iteration process in Banach space, Fixed Point Theory and Appl. 18 (2) (2017), 625–640. http://dx.doi.org/10.24193/fpt-ro.2017.2.50 Google Scholar

[17] S. H. Khan, A Picard-Mann hybrid iterative process, Fixed Point Theory and Appl. 69 (2013), 1–10. https://doi.org/10.1186/1687-1812-2013-69 Google Scholar

[18] J. K. Kim, S. Dasputre and W. H. Lim, Approximation of fixed points for multi-valued nonexpanive mappings in Banach spaces, Global J. of Pure and Appl. Math. 12 (6) (2016), 4901–4912. Google Scholar

[19] W. A. Kirk and W. O. Ray, Fixed point theorems for mappings define on unbounded sets in Banach spaces, Studia mathematica 114 (1979), 127–138. https://doi.org/10.4064/SM-64-2-127-138 Google Scholar

[20] W. R. Mann, Mean value methods in iteration, Pro. Amer. Math. Soc. 4, (1953), 506–510. https://doi.org/10.1090/S0002-9939-1953-0054846-3 Google Scholar

[21] M. A. Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl. 251 (2000), 217–229. https://doi.org/10.1006/jmaa.2000.7042 Google Scholar

[22] P. Kocourek, W. Takahashi and J. C. Yao, Fixed point theorems and weak convergence theorems for generalized hybrid mappings in Hilbert spaces, Taiwan. J. Math. 14 (2010), 2497–2511. https://doi.org/10.11650/twjm/1500406086 Google Scholar

[23] C. I. Podilchuk and R. J. Mammone, Image recovery by convex projections using a least-squares constraint, J. Optical Soc. Amer. 7 (3) (1990), 517–521. https://doi.org/10.1364/JOSAA.7.000517 Google Scholar

[24] J. Schu, Weak and strong convergence of fixed point of asymptotically nonexpansive mappings, Bull. Aust. Math. Soc. 43 (1) (1991), 153–159. https://doi.org/10.1017/S0004972700028884 Google Scholar

[25] S. Suantai and A. Bunyawat, Common fixed points of a finite family of multi-valued quasi-nonexpansive mappings in uniformly convex Banach spaces, Bull. Ira. Math. Soc. 39 (6) (2013), 1125–1135. Google Scholar

[26] W. Takahashi, Nonlinear functional analysis, Yokohama publishers, Yokohama (2000). Google Scholar

[27] J. Tiammee, A. Kaewkhao and S. Suantai, On Browder’s convergence theorem and Halpern iteration process for G− nonexpansive mappings in Hilbert spaces endowed with graphs, Fixed Point Theory and Appl. 187 (2015), 1–12. https://doi.org/10.1186/s13663-015-0436-9 Google Scholar

[28] D. Thakur, B.S. Thakur and M. Postolache, New iteration scheme for numerical reckoning fixed points of nonexpansive mappings, J. Inequal. Appl. 2014 (2014), 1–15. https://doi.org/10.1186/1029-242X-2014-328 Google Scholar